Link-O-Rama

 Posted by on 21 December 2012 at 1:00 pm  Link-O-Rama
Dec 212012
 

  • c_andrew

    I’m curious as to how much these deleterious effects come from the toxic pre-cursors used to create meth in the first place? I don’t recall ever hearing about these kinds of physical symptoms showing up in the 1960′s when various uses were common, especially for housewives (for weight loss), students (when cramming for exams) and Air Force pilots (on prolonged missions). Is it possible – and I’m writing without any medical expertise here – that these hugely negative effects are a result of the banning of less toxic pre-cursors? If so, wouldn’t this be the modern equivalent of methanol in bathtub gin from the Volstead Act days? Yet another “unintended” consequence of gov’t prohibition? Or would these same physical effects follow from mere chronic over-use even of prescription quality amphetamines?

   
Suffusion theme by Sayontan Sinha